MathSciNet Relay Station
MathSciNet bibliographic data
MR1944621 58A12 (55N05 83C45)
Mallios, Anastasios; Raptis, Ioannis Finitary Čech-de Rham cohomology. Internat. J. Theoret. Phys. 41 (2002), no. 10, 1857–1902.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement